zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the stability region of scalar delay-differential equations. (English) Zbl 0663.34059
The paper deals with the uniform stability of the zero solution to the functional differential equation $\dot x(t)=F(t,x\sb t)+G(t,x(t)),$ where $\vert G(t,x)\vert \le a(t)\vert x\vert$ and -b(t)[f]$\le F(t,f)\le b(t)[-f]$, $[f]=\sup \{f(t): -q\le t\le 0\}$. The stability conditions are given in terms of the “comparison” equation $\dot x(t)=a(t)x(t)- b(t)x(t-r(t)),$ $0\le r(t)\le q$.
Reviewer: M.M.Konstantinov

MSC:
34K20Stability theory of functional-differential equations
34D20Stability of ODE
WorldCat.org
Full Text: DOI
References:
[1] Atkinson, F. V.; Haddock, J. R.: Criteria for asymptotic constancy of solutions of functional differential equations. J. math. Anal. appl. 91, 410-423 (1983) · Zbl 0529.34065
[2] Bellman, R.; Cooke, K.: Differential-difference equations. (1963) · Zbl 0105.06402
[3] Driver, R. D.: Existence and stability of solutions of a delay-differential system. Arch. rational mech. Anal. 10, 401-426 (1962) · Zbl 0105.30401
[4] Hale, J. K.: Theory of functional differential equations. (1977) · Zbl 0352.34001
[5] Krasovskii, N. N.: Stability of motion. (1963) · Zbl 0109.06001
[6] Ladas, G.; Sficas, Y. G.; Stavroulakis, I. P.: Asymptotic behavior of solutions of retarded differential equations. Proc. amer. Math. soc. 88, 247-253 (1983) · Zbl 0521.34070
[7] Winston, E.: Asymptotic stability for ordinary differential equations with dealy perturbations. SIAM J. Math. anal. 5, 303-308 (1974) · Zbl 0243.34130
[8] Yoneyama, T.: On the 3 2 stability theorem for one dimensional delay-differential equations. J. math. Anal. appl. 125, 161-173 (1987) · Zbl 0655.34062
[9] Yoneyama, T.; Sugie, J.: Perturbing uniformly stable nonlinear scalar delay-differential equations. Nonlinear anal. 12, 303-311 (1988) · Zbl 0651.34071
[10] Yorke, J. A.: Asymptotic stability for one dimensional differential-delay equations. J. differential equations 7, 189-202 (1970) · Zbl 0184.12401